Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


INCREASING PAIN OF NEUROPATHY.
Apr 23, 2008

I HAVE HAD NEUROPATHY ABOUT A YEAR INTO BEING DIAGNOSED WITH AIDS IN 1998. I WAS A WALKER AND MORE AND MORE PAIN MADE IT SO UNCONFORTABLE AT NIGHT. I FELT LIKE MY LEGS AND FEET WERE PINBALL MACHINES WITH NAILS BEING FLUNG AROUND. NEURONTIN OR GABAPENTIN WORKED WONDERFULLY. IS THERE ANY OTHER NEWER DRUG OR DRUGS I CAN TRY. MY FEET ARE SO BAD I CAN'T WALK SOMETIMES.

Response from Dr. Henry

Good and tough question-one of the most frustrating topics out there for many patients. effective use of narcotics, local lidocaine patches or capsaicin, Lyrica, acupuncture--each of those might help a subset of patients often unpredictably so often helpful to work with a good neurologist or pain clinic. Stopping any offending drugs if possible also important. KH



Previous
Truvada or Norvir have an interaction with the spice curry?
Next
Leg cramps from Combivir?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement